MAUDE Adverse Event Report: COOK INC CHECK-FLO EXTRA LARGE INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC CHECK-FLO EXTRA LARGE INTRODUCER; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event is still under investigation at this time.
 
Event or Problem Description
While advancing the sheath within the female patient during a aaa procedure, the dilator was damaged during advancement and broke off within the sheath.The patient did not require any additional procedures nor experience any adverse effects due to this occurrence.No additional information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Investigation / evaluation.During the course of investigation, a review of the complaint history, device history record, documentation, manufacturing instructions (mi) and quality control (qc) was conducted.Although we were initially informed the product would be returned for evaluation, as of 16may2016, no product was received.We were further advised that the rep has made 4 requests for additional information regarding this event; however, no response was provided.The device history record was reviewed for the provided lot; and there have been no additional complaints involving this lot.Per quality control specification, the flare must be securely seated in adapter and the tubing must not turn in fittings.In addition, the joints must be secure.Without the benefit of a returned complaint device, a definitive root cause could not be determined.The appropriate internal personnel have been notified, and we will continue to monitor for similar complaints.Per the quality engineering risk assessment (qera), no further action is required.
 
Event or Problem Description

Brand Name
CHECK-FLO EXTRA LARGE INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key5582274
Report Number1820334-2016-00259
Device Sequence Number16387062
Product Code DYB
UDI-Device Identifier00827002289994
UDI-Public(01)00827002289994(17)180401(10)5768236
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberXVCFW-20.0-35-25
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/29/2016
Device Age11 MO
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2016
Supplement Report FDA Received Date05/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1